Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 653, NWS Jackson, MS

December 25, 2012Jefferson Davis County, Lawrence County, Marion County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Dec 25, 2012, 4:02 PM CST for Jefferson Davis County, Lawrence County, Marion County, Mississippi. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 25, 2012, 4:02 PM CST (22:02 UTC)
Expired
Dec 25, 2012, 4:15 PM CST
In force
13 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Jefferson Davis County, MS, Lawrence County, MS, Marion County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 25, 12:58 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 790 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
790 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
1.1
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

098 
WUUS54 KJAN 252202
SVRJAN
MSC065-077-091-252215-
/O.NEW.KJAN.SV.W.0653.121225T2202Z-121225T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CST TUE DEC 25 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  SOUTHEASTERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...KOKOMO...SANDY HOOK...COLUMBIA...

* UNTIL 415 PM CST

* AT 402 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM ARM TO 11 MILES SOUTH OF KOKOMO MOVING EAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PRENTISS...CARSON...BUNKER HILL AND PICKWICK BY 410 PM CST...
  PINEBUR...IMPROVE AND MELBA BY 415 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

&&

LAT...LON 3107 8985 3107 8992 3112 8995 3113 9002
      3124 9005 3132 9005 3133 9009 3159 9010
      3161 8975 3154 8960 3144 8959 3143 8965
      3100 8966 3100 8984
TIME...MOT...LOC 2202Z 252DEG 49KT 3153 8998 3106 8996

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 10:22 AM CST, 5 hours 40 minutes earlier.

Area forecast discussion, Dec 25, 10:22 AM CST, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1022 AM CST TUE DEC 25 2012

...DANGEROUS SEVERE WEATHER AND HEAVY RAIN EVENT EXPECTED FOR THE
REGION THIS AFTERNOON AND THIS EVENING...

.SHORT TERM...
COMPLEX SCENARIO ONGOING THIS MORNING AS ONE OF THE MORE DYNAMIC
SYSTEMS I HAVE SEEN AT THIS LATITUDE IMPACTING THE AREA. THE HIGHLY
UNUSUAL NATURE OF THIS SYSTEM IS QUANTIFIED BY PSU ANOMALY CHARTS
WHICH SHOW 500 MB AND MSLP WILL BE 4-5 SIGMA BELOW NORMAL BY THIS
AFTERNOON...AND SLU CIPS WHICH HAS NO MATCHING ANALOGS WITH A SCORE
ABOVE 9.5 INDICATING LIMITED ABILITY TO MATCH WITH ANY HISTORICAL
PATTERN. SHORT RANGE MODELS ARE NOW IN EXCELLENT AGREEMENT WITH
SHOWING A HIGHLY VOLATILE SEVERE WEATHER SETUP FOR SOUTHERN AND
EASTERN SECTIONS OF THE CWA LATER TODAY AND TONIGHT. SURFACE ANALYSIS
SHOWS WARM FRONT CURRENTLY LIES ALONG THE SOUTHERN BORDER OF OUR
CWA...WITH SATELLITE SHOWING LOTS OF SUN DEVELOPING IN THE WARM
SECTOR WITH TEMPS RISING INTO THE 70S AND DEWPOINTS INTO THE
MID/UPPER 60S. AS INTENSE CYCLOGENESIS OCCURS IN LA THIS
AFTERNOON...EXPECT WARM FRONT TO CONTINUE TO LIFT N AND AS 90-100 KT
MID LEVEL JET SWINGS OUT INTO THE WARM SECTOR...STAGE WILL BE SET FOR
SIGNIFICANT SEVERE WEATHER EPISODE. HIGH RESOLUTION AND CONVECTION
ALLOWING MODELS AGREE ON NUMEROUS SUPERCELLS WITH HIGH UPDRAFT
HELICITY VALUES MOVING THROUGH THE SOUTH 1/2 OF AREA THIS AFTERNOON
AND EVENING AND HAVE WORDED HWO AND SPS VERY STRONGLY. MAIN QUESTION
AS FAR AS SEVERE WEATHER IS HOW FAR NORTH THE WARM FRONT AND
ASSOCIATED MAJOR THREAT GETS. HIGH RES WRF RUNS IMPLY WARM FRONT
MAKING IT UP TO ABOUT I-20 IN MS AND CURLING BACK SW FROM THERE AS
DEEPENING LOW GRADUALLY FORMS AN OCCLUSION AND MOVES THROUGH THE
DELTA. TEND TO LEAN TOWARD THIS TYPE OF EVOLUTION WITH GREATEST
TORNADO POTENTIAL ALONG AND S OF A WINNSBORO...TO CANTON...TO MACON
LINE...BUT 12Z NAM IN PARTICULAR IMPLIES THIS COULD GET A BIT FARTHER
N AND HAVE WORDED HWO/SPS TO ACCOUNT FOR UNCERTAINTY. IT SHOULD BE
STRESSED THAT AREAS RIGHT ALONG THE WARM FRONT COULD HAVE A
PARTICULARLY ENHANCED TORNADIC RISK SHOULD A SUPERCELL TRACK ALONG
THE FRONTAL BOUNDARY. EVENTUAL EVOLUTION INTO A QLCS COULD ENHANCE
WIND DAMAGE POTENTIAL EVEN FARTHER N INTO NC/NE MS...BUT THINK COLD
AIR WILL REMAIN DEEP ENOUGH OVER MOST OF THE UPPER DELTA TO RESULT IN
ANY SEVERE WEATHER RISK BEING PRIMARILY IN THE FORM OF HAIL

OTHER BIG THREAT IS HEAVY RAIN POTENTIAL. MANY AREAS HAVE ALREADY
SEEN 1-2 INCHES OF RAIN THIS MORNING WITH INITIAL WAVE OF
CONVECTION...AND PONDING OF WATER ALREADY AN ISSUE. 1.81" HAS FALLEN
AT KJAN. WITH INCREASED ASCENT AND LARGE AREA OF CONVECTION OVER THE
ARKLATEX ASSOCIATED WITH MAIN SYSTEM STILL TO COME THROUGH...HAVE
HOISTED AN FFA FOR THE ENTIRE AREA. EXPECT WIDESPREAD STORM TOTALS
OF 2-4" WITH LOCALLY HEAVIER AMOUNTS...WHICH IN DECEMBER ALMOST
ALWAYS CAUSES AT LEAST LOCALIZED FLOODING ISSUES.

FINALLY...CONTINUED TREND TOWARD A SLIGHLY MORE SE TRACK OF SURFACE
LOW BRING THE POTENTIAL FOR A QUICKER CHANGEOVER TO SNOW INTO PLAY
IN THE DELTA TONIGHT...PARTICULARLY GIVEN THE INCREDIBLE
BAROCLINICITY ACROSS THE AREA WITH COLD AIR NOT FAR AWAY (25F IN NW
AR AND 72 AT KBTR). HAVE UPDATED THE GRIDS TO SPEED UP THE MIXING IN
WITH SNOW A BIT IN THE DELTA THIS EVENING...AND MAY HAVE TO CONSIDER
POSSIBILITY OF SOME MINOR ACCUMULATIONS ESPECIALLY FOR BOLIVAR
COUNTY FOR TONIGHT. WILL LOOK AT THIS MORE CLOSELY THIS AFTERNOON.

&&

.AVIATION...TREACHEROUS FLYING CONDITIONS ONGOING AND XPCTD TO
CONTINUE THROUGH THE DAY AS IFR/MVFR CIGS ALONG WITH PERIODIC
+TSRA/HEAVY DOWNPOURS WILL IMPACT ALL TAF SITES. STRONG AND SEVERE
+TSRA COULD OCCUR THIS AFTN WITH 65-75 KT GUSTS AND HALF-DOLLAR
SIZED HAIL ALONG WITH TORNADOES FOR CNTRL/SRN SITES AND POSSIBLY
KGTR. STORM TOPS TO FL450-500 AND SEVERE TURBULENCE CAN BE XPCTD
INVOF STORMS. SEVERE RISKS WILL END WEST TO EAST THROUGH THE EVENING
AS A COLD FRONT SWEEPS THROUGH THE REGION. WINDS WILL INITIALLY BE E
THIS MORNING AND VEER SOUTH THROUGH THE AFTN WHILE PICKING UP TO 15
KT WITH HIGHER GUSTS THEN VEER TO W/NW WITH GUSTS TO 20-25 KT BEHIND
THE FRONT.

FOR KGLH/KGWO...A BRIEF CHANGE OVER FROM RAIN TO A RAIN/SNOW MIX AND
THEN TO ALL SNOW IS POSSIBLE 26/02-08Z BEHIND THE COLD FRONT. LIGHT
DUSTING ACCUMULATIONS ON ELEVATED AND GRASSY SURFACES WILL BE
POSSIBLE.

VFR CONDS SHOULD RETURN BY EARLY WEDNESDAY MORNING ACROSS SOUTHERN
AND CENTRAL SITES WITH NRN SITES BRING LAST TO

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       65  35  44  27 / 100  73   3   0
MERIDIAN      65  37  46  25 / 100  95   5   0
VICKSBURG     62  34  43  25 / 100  51   2   0
HATTIESBURG   71  39  51  27 / 100  90   4   0
NATCHEZ       68  35  44  26 / 100  33   2   0
GREENVILLE    52  33  40  26 / 100  95  10   0
GREENWOOD     56  36  41  25 / 100  95  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ018-019-025>066-
     072>074.

     WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY FOR
     MSZ018-019-025>027-034>036-040>042-047-053-059-060.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ007>009-015-016-
     023>026.

     WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY FOR
     LAZ007>009-015-016-023>026.

AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ074-075.

     WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY FOR
     ARZ074-075.

&&

AEG/JA/
Hazardous weather outlook, Dec 25, 3:41 PM CST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
341 PM CST TUE DEC 25 2012

LAZ015-016-023>026-MSZ038-039-043>066-072>074-262145-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
341 PM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND CENTRAL
AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND WEDNESDAY

A SEVERE WEATHER OUTBREAK IS ONGOING ACROSS CENTRAL AND SOUTHERN
MISSISSIPPI AT THIS TIME WITH THE POTENTIAL FOR STRONG...LONG
TRACKED TORNADOES...IN ADDITION TO AN ONGOING DAMAGING STRAIGHT LINE
WIND SQUALL LINE PRODUCING WINDS IN EXCESS OF 70 MPH, AND HEAVY
RAINFALL CAUSING FLASHING FLOODING.

THESE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES...DAMAGING
WINDS IN EXCESS OF 70 MPH AND FLASH FLOODING RAINFALL ARE ALIGNED
ALONG INTERSTATE 55 AND ARE MOVING EAST AT 60 MPH. THE GREATEST RISK
OF SEVERE STORMS THROUGH THE AFTERNOON AND EARLY EVENING WILL BE
ALONG AND SOUTHEAST OF A BROOKHAVEN MISSISSIPPI TO JACKSON TO MACON
MISSISSIPPI LINE. THE SEVERE WEATHER HAS CLEARED NORTHEAST LOUISIANA.
PEOPLE SHOULD ENSURE THEY HAVE A WAY TO GET WEATHER WARNINGS WHILE
PARTICIPATING IN CHRISTMAS ACTIVITIES.

IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL IS ALSO
ONGOING ACROSS THE AREA. WIDESPREAD RAINFALL OF 2 TO 4 INCHES...WITH
LOCALIZED HEAVIER AMOUNTS...HAS OCCURRED ACROSS CENTRAL AREAS AND
NORTHERN AREAS. HIGH RAINFALL RATES WILL BE MOVING INTO EAST AND
SOUTHEAST MISSISSIPPI THROUGH THE LATE AFTERNOON AND EARLY EVENING
HOURS. WITH INTENSE DOWNPOURS OF RAIN EXPECTED...SOME FLASH FLOODING
COULD OCCUR. A WIND ADVISORY IS IN EFFECT TONIGHT AS NORTHWEST WINDS
OF 25 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP GENERALLY ALONG THE
MISSISSIPPI RIVER AND WEST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NEEDED RIGHT NOW THROUGH TONIGHT.

LAZ007>009-MSZ019-025>033-035>037-040>042-262145-
MOREHOUSE-WEST CARROLL-EAST CARROLL-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-
341 PM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND NORTH
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 60
MPH...HAIL TO THE SIZE OF QUARTERS...AND A ONE OR TWO TORNADOES...WILL
BE POSSIBLE ALONG AND EAST OF INTERSTATE 55 THROUGH LATE AFTERNOON
AND EARLY EVENING. NORTHEAST LOUISIANA AND FAR WEST MISSISSIPPI ARE CLEAR
OF THE SEVERE STORMS.

IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL IS ALSO
EXPECTED ACROSS THE AREA. WIDESPREAD RAINFALL OF 2 TO 4 INCHES...WITH
LOCALIZED HEAVIER AMOUNTS...IS ANTICIPATED. WITH INTENSE DOWNPOURS OF
RAIN EXPECTED...SOME FLASH FLOODING COULD OCCUR. A WIND ADVISORY IS
IN EFFECT TONIGHT AS NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 40
MPH WILL DEVELOP GENERALLY ALONG THE MISSISSIPPI RIVER AND WEST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NEEDED THROUGH TONIGHT.

ARZ074-075-MSZ018-034-262145-
ASHLEY-CHICOT-BOLIVAR-WASHINGTON-
341 PM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR .

.DAY ONE...TONIGHT AND WEDNESDAY

A WIND ADVISORY IS IN EFFECT TONIGHT AS NORTHWEST WINDS OF 25 TO 30
MPH WITH GUSTS TO 40 MPH WILL DEVELOP OVER THE REGION.

AS COLDER AIR MOVES INTO THE REGION BEHIND THE LOW PRESSURE AREA
TONIGHT INTO EARLY WEDNESDAY...RAIN LOOKS TO CHANGE OVER SNOW FOR A
TIME. WHILE WIDESPREAD TRAVEL ISSUES ARE NOT CURRENTLY EXPECTED...A
DUSTING TO SMALL ACCUMULATIONS OF LESS THAN HALF OF ONE INCH OF SNOW
COULD OCCUR...ESPECIALLY NORTH OF US HIGHWAY 82.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN

In the hours before

Local storm report, Dec 25, 3:18 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FLASH FLOOD      JACKSON                 32.32N 90.21W
12/25/2012                   HINDS              MS   EMERGENCY MNGR

            REPORTS OF FLOODING AT MILL STREET AND MONUMENT STREET.

&&

DCOX
Local storm report, Dec 25, 3:31 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     FLASH FLOOD      5 SSE CLINTON           32.27N 90.31W
12/25/2012                   HINDS              MS   BROADCAST MEDIA

            REPORTS OF CARS BEING STALLED ON TERRY ROAD NEAR MCDOWELL
            ROAD.

&&

DCOX
Local storm report, Dec 25, 3:37 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     2 NNW HAZLEHURST        31.89N 90.40W
12/25/2012                   COPIAH             MS   EMERGENCY MNGR

            REPORTS OF TREE ACROSS HIGHWAY 51 CLOSE TO DIXON ROAD.

&&

DCOX
Local storm report, Dec 25, 3:50 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     FLASH FLOOD      4 S JACKSON             32.27N 90.22W
12/25/2012                   HINDS              MS   BROADCAST MEDIA

            REPORTS OF CARS BEING STALLED ON TERRY ROAD NEAR MCDOWELL
            ROAD.

&&
CORRECTED LOCATION

DCOX
Local storm report, Dec 25, 3:56 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     THOMASTOWN              32.86N 89.67W
12/25/2012                   LEAKE              MS   EMERGENCY MNGR

            REPORTS OF TREES DOWN ON HIGHWAY 43 NEAR THOMASTOWN.

&&

DCOX
Local storm report, Dec 25, 3:58 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
358 PM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     4 WNW BURNSIDE          32.87N 89.17W
12/25/2012                   NESHOBA            MS   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY 19...ONE NEAR MARTY STUART
            DRIVE...ANOTHER NEAR THE BETHSAIDA COMMUNITY.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 5:03 AM CSTWind AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 27 more25 hr
Dec 25, 6:31 AM CSTSpecial Weather StatementJANLawrence39 min
Dec 25, 7:54 AM CSTSpecial Weather StatementJANCovington, Jefferson Davis31 min
Dec 25, 7:57 AM CSTRiver Flood WarningJANNeshoba11 days
Dec 25, 9:24 AM CSTRiver Flood WarningJANAttala, Holmes10 days
Dec 25, 9:25 AM CSTRiver Flood WarningJANClay26 hr
Dec 25, 10:17 AM CSTFlash Flood WatchJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more9 hr
Dec 25, 10:54 AM CSTSpecial Weather StatementJANMadison, Rankin26 min
Dec 25, 11:50 AM CSTFlash Flood WarningJANClaiborne, Jefferson, Warren4 hr
Dec 25, 1:18 PM CSTSevere Thunderstorm WarningJANClaiborne, Warren42 min
Dec 25, 1:22 PM CSTSevere Thunderstorm WarningJANMadison, Rankin43 min
Dec 25, 1:37 PM CSTSevere Thunderstorm WarningJANAdams38 min
Dec 25, 1:40 PM CSTSevere Thunderstorm WarningJANHinds50 min
Dec 25, 1:49 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson41 min
Dec 25, 1:52 PM CSTSevere Thunderstorm WarningJANLeake, Scott29 min
Dec 25, 1:55 PM CSTTornado WarningJANFranklin, Lincoln50 min
Dec 25, 1:57 PM CSTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Dec 25, 2:02 PM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson43 min
Dec 25, 2:09 PM CSTSevere Thunderstorm WarningJANFranklin51 min
Dec 25, 2:18 PM CSTSevere Thunderstorm WarningJANMadison, Rankin42 min
Dec 25, 2:20 PM CSTSevere Thunderstorm WarningJANCopiah, Lincoln40 min
Dec 25, 2:28 PM CSTSevere Thunderstorm WarningJANHinds47 min
Dec 25, 2:38 PM CSTTornado WarningJANCopiah, Lawrence, Simpson34 min
Dec 25, 2:52 PM CSTSevere Thunderstorm WarningJANCopiah23 min
Dec 25, 2:53 PM CSTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott52 min
Dec 25, 2:55 PM CSTFlash Flood WarningJANCopiah, Franklin, Jefferson, Lawrence, Lincoln, Simpson2 hr
Dec 25, 2:59 PM CSTSevere Thunderstorm WarningJANFranklin, Lincoln46 min
Dec 25, 3:02 PM CSTSevere Thunderstorm WarningJANSimpson13 min
Dec 25, 3:10 PM CSTSevere Thunderstorm WarningJANAttala, Leake, Madison50 min
Dec 25, 3:17 PM CSTSevere Thunderstorm WarningJANSimpson43 min
Dec 25, 3:26 PM CSTSevere Thunderstorm WarningJANCopiah, Lawrence34 min
Dec 25, 3:28 PM CSTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott, Winston47 min
Dec 25, 3:31 PM CSTTornado WarningJANLawrence, Lincoln23 min
Dec 25, 3:34 PM CSTSevere Thunderstorm WarningJANScott, Smith56 min
Dec 25, 3:36 PM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar54 min
Dec 25, 3:42 PM CSTTornado WarningJANForrest33 min
Dec 25, 3:52 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Simpson38 min
Dec 25, 3:55 PM CSTSevere Thunderstorm WarningJANKemper, Noxubee, Winston65 min
Dec 25, 4:01 PM CSTTornado WarningJANJones29 min
Dec 25, 4:07 PM CSTSevere Thunderstorm WarningJANJasper, Lauderdale, Newton38 min
Dec 25, 4:10 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale35 min
Dec 25, 4:18 PM CSTTornado WarningJANForrest, Lamar, Marion57 min
Dec 25, 4:19 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis26 min
Dec 25, 4:24 PM CSTTornado WarningJANClarke, Lauderdale41 min
Dec 25, 4:31 PM CSTSevere Thunderstorm WarningJANJasper, Jones59 min
Dec 25, 4:35 PM CSTSevere Thunderstorm WarningJANLowndes25 min
Dec 25, 4:51 PM CSTFlash Flood WarningJANClarke, Jasper, Kemper, Lauderdale, Neshoba, Newton and 2 more105 min
Dec 25, 4:54 PM CSTFlash Flood WarningJANCovington, Forrest, Jones, Lamar, Marion100 min
Dec 25, 4:54 PM CSTSevere Thunderstorm WarningJANClarke66 min
Dec 25, 4:57 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale33 min
Dec 25, 4:59 PM CSTSevere Thunderstorm WarningJANForrest, Lamar61 min
Dec 25, 5:28 PM CSTSevere Thunderstorm WarningJANJones17 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.